Alert archive / Arkansas / Tornado Warnings in 2005

Tornado Warning 40, NWS Little Rock, AR

November 27, 2005Perry County, Pulaski County, Arkansas

NWS Little Rock, AR issued this tornado warning at Nov 27, 2005, 6:20 PM CST for Perry County, Pulaski County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 27, 2005, 6:20 PM CST (00:20 UTC)
Expired
Nov 27, 2005, 7:00 PM CST
In force
40 min
Issued by
NWS Little Rock, AR
Area
Counties, with a storm outline in the text

Counties Perry County, AR, Pulaski County, AR

The radar

The Little Rock radar (KLZK), 43 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 27, 2:20 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 280021
TORLZK
ARC105-119-280100-
/O.NEW.KLZK.TO.W.0040.051128T0020Z-051128T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
620 PM CST SUN NOV 27 2005

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN PERRY COUNTY IN CENTRAL ARKANSAS
  NORTHWESTERN PULASKI COUNTY IN CENTRAL ARKANSAS

* UNTIL 700 PM CST

* AT 616 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES SOUTH
  OF PERRYVILLE...MOVING NORTHEAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  WILLIAMS JUNCTION AROUND 625 PM CST
  BIGELOW AROUND 640 PM CST

&&

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SUNDAY EVENING
FOR WESTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CST MONDAY MORNING FOR ARKANSAS.

LAT...LON 3488 9295 3497 9288 3507 9275 3510 9266
      3507 9263 3510 9255 3506 9256 3500 9261
      3496 9257 3485 9261 3485 9267 3484 9278

$$

46
1 follow-up statement
000 
WWUS54 KLZK 280053
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 PM CST SUN NOV 27 2005

ARC105-119-280100-
/O.CON.KLZK.TO.W.0040.000000T0000Z-051128T0100Z/
PULASKI AR-PERRY AR-
651 PM CST SUN NOV 27 2005

...A TORNADO WARNING CONTINUES UNTIL 700 PM CST FOR EASTERN PERRY AND
NORTHWESTERN PULASKI COUNTIES...

AT 651 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 7 MILES NORTHEAST OF TOAD SUCK...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE HOUSTON...WYE...BIGELOW...AND 
PERRYVILLE.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3488 9295 3497 9288 3507 9275 3510 9266
      3507 9263 3510 9255 3506 9256 3500 9261
      3496 9257 3485 9261 3485 9267 3484 9278

$$

51

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Nov 27, 3:18 PM CST, 3 hours 2 minutes earlier.

Area forecast discussion, Nov 27, 3:18 PM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
318 PM CST SUN NOV 27 2005

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
STRONG LOW PRESSURE CONTINUES TO MOVE EAST THROUGH KANSAS. STRONG
SHEAR IS ASSOCIATED WITH THIS SYSTEM AND HELICITY VALUES HAVE
INCREASED TO OVER 400 ACROSS THE WESTERN HALF OF THE AREA. KLZK
RADAR SHOWS A LINE OF THUNDERSTORMS DEVELOPING IN FAR WESTERN
SECTIONS. COLD FRONT CURRENTLY IN OKLAHOMA WILL MOVE THROUGH
ARKANSAS OVERNIGHT TONIGHT TO NEAR THE MISSISSIPPI RIVER BY 12Z. SPC
CONTINUES MODERATE RISK OVER THE AREA TONIGHT. DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE EXPECTED. WITH A TIGHT
GRADIENT AROUND THAT SURFACE LOW...WILL CONTINUE THE LAKE WIND
ADVISORY THROUGH 12Z AND EXPECT WIND GUSTS TO 35 MPH.

AS LOW MOVES INTO IOWA ON MONDAY...WRAP AROUND MOISTURE WILL MAKE IT
INTO THE NORTH...THEREFORE WILL CONTINUE SLIGHT CHANCE OF SHOWERS
ACROSS THE NORTH SECTIONS THROUGH MONDAY AFTERNOON. HIGH PRESSURE
BUILDS INTO THE AREA TUESDAY AND TUESDAY NIGHT. DRY CONDITIONS WILL
CONTINUE THROUGH WEDNESDAY NIGHT.
&&

.LONG TERM...THURSDAY THROUGH SUNDAY
12Z GFS CAME IN ALMOST THE OPPOSITE OF WHAT THE 00Z AND 06Z RUNS
WERE SHOWING FOR LATE THURSDAY THROUGH THE WEEKEND...BASICALLY
SHOWING MOISTURE AND CHANCES OF RAIN DURING TIME PERIODS THE EARLIER
RUNS WERE SHOWING AS DRY AND SHOWING DRY AND COOL CONDITIONS DURING
WHAT WERE MOIST PERIODS. IT DOES LOOK LIKE THE UPPER FLOW PATTERN
TRANSITIONS INTO SOMEWHAT OF A FAST ZONAL FLOW PATTERN LATE IN THE
WEEK AND THIS WILL LEAD TO FAST MOVING WEAK SYSTEMS THAT WILL BE
HARD TO TIME AND CAN EASILY CHANGE CHARACTER IN LATER RUNS. DECIDED
TO STICK PRETTY MUCH WITH WHAT THE 00Z AND 06Z RUNS WERE SHOWING FOR
NOW AND MADE LITTLE CHANGE TO THE FORECAST. DID INSERT SOME POPS
INTO THE FORECAST FOR SUNDAY WITH THOSE TRANSLATING INTO THE
SOUTHEAST SUNDAY NIGHT. WAS GOING TO DROP POPS FOR SATURDAY NIGHT
BUT SINCE THE 12Z GFS IS INDICATING MOISTURE IN THE AREA...DECIDED
TO LEAVE THE SMALL POPS IN FOR NOW. TEMPS SHOULD BE NEAR OR A LITTLE
BELOW NORMAL. BASED ON ALL THIS AND NO STRONG SYSTEMS...SHOULD NOT
HAVE TO WORRY ABOUT WINTER PRECIPITATION OR SEVERE WEATHER IN THIS
CWA THROUGH THE EXTENDED.
&&

.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK   AR  50  61  37  54 /  60  20  10  10
HARRISON AR       45  49  31  47 /  60  20  10  10
HOT SPRINGS AR    50  60  37  54 /  50  10  10   0
PINE BLUFF AR     52  63  38  56 /  70  20   0   0
MOUNTAIN HOME AR  46  51  31  48 /  50  20  10  10
MONTICELLO AR     54  65  39  58 /  80  20   0   0
SEARCY AR         50  60  36  52 /  70  20  10  10
MOUNT IDA AR      49  59  36  53 /  60  10  10   0
RUSSELLVILLE AR   48  56  35  51 /  60  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 AM MONDAY FOR ARZ003-ARZ004-ARZ005-
ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021-ARZ022-
ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037-
ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046-
ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063-
ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069.

&&

SHORT TERM...51 / LONG TERM....29
Hazardous weather outlook, Nov 27, 8:15 AM CST, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 AM CST SUN NOV 27 2005

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
815 AM CST SUN NOV 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

...SIGNIFICANT SEVERE WEATHER IS POSSIBLE LATE THIS AFTERNOON AND
   TONIGHT...

A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL GATHER
MORE STRENGTH TODAY. WINDS AT THE SURFACE AND ALOFT WILL BECOME
EXCEPTIONALLY STRONG. WINDS NEAR THE SURFACE WILL BE FROM THE SOUTH
OR A LITTLE EAST OF SOUTH WHILE WINDS ALOFT WILL COME FROM MORE OF A
SOUTHWEST TO WEST DIRECTION.

THIS WILL SET THE STAGE FOR THE POSSIBILITY OF SIGNIFICANT SEVERE
THUNDERSTORMS AND TORNADOES ACROSS ARKANSAS.

LATE THIS AFTERNOON...THE LOW WILL BE IN NORTHEAST KANSAS...WITH A
COLD FRONT EXTENDING FROM THE LOW THROUGH EASTERN OKLAHOMA INTO
NORTHEASTERN TEXAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP RAPIDLY
ALONG THE FRONT AROUND MID AFTERNOON.

THUNDERSTORMS ARE FORECAST TO DEVELOP IN A NORTH TO SOUTH LINE ALONG
THE COLD FRONT THIS AFTERNOON AND EVENING. THE SQUALL LINE WILL MOVE
TO THE EAST RAPIDLY AND SHOULD BE OUT OF THE AREA BY MIDNIGHT OR
SHORTLY THEREAFTER.

THUNDERSTORMS ALONG THIS LINE MAY BE SEVERE WITH DAMAGING WINDS
BEING THE MAIN SEVERE WEATHER. HOWEVER CONDITIONS ARE FAVORABLE
FOR TORNADOES AND A FEW SIGNIFICANT TORNADOES CANNOT BE RULED OUT.
SOME LARGE HAIL WILL ALSO BE POSSIBLE.

THERE IS A POSSIBILITY THAT ISOLATED THUNDERSTORMS COULD DEVELOP
AHEAD OF THE LINE. ANY OF THESE COULD BECOME SEVERE OR TORNADIC
WITH DAMAGING WINDS...TORNADOES AND POSSIBLY LARGE HAIL.

THE LOW PRESSURE WILL CAUSE SURFACE WINDS TO INCREASE IN STRENGTH
AND TO BECOME GUSTY. A LAKE WIND ADVISORY WILL BE IN EFFECT FOR THE
ENTIRE AREA TODAY. ANYBODY VENTURING OUT ON LAKES TODAY WILL NEED TO
EXERCISE EXTREME CAUTION FOR BOTH THE STRONG WINDS AND THE RAPID
DEVELOPMENT OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MUCH COOLER AIR WILL FOLLOW THE FRONT ON MONDAY WITH BREEZY
NORTHWEST WINDS. THERE IS A POSSIBILITY THAT LAKE WIND
ADVISORIES MAY BE REQUIRED FOR SOME AREAS ON MONDAY.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EARLY TONIGHT
ACROSS MOST ALL OF THE AREA.

THIS IS A POTENTIALLY DANGEROUS SITUATION. PEOPLE ACROSS
ARKANSAS ARE URGED TO REVIEW THEIR SEVERE WEATHER AND TORNADO
SAFETY RULES AND MONITOR NOAA WEATHER RADIO OR OTHER MEDIA
OUTLETS FOR LATER STATEMENTS...WATCHES...AND WARNINGS.
&&

FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE
VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK

29/32

In the hours before

Local storm report, Nov 27, 3:26 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             14 E MENA               34.58N 93.99W
11/27/2005  1.75 INCH        POLK               AR   LAW ENFORCEMENT

0300 PM     TSTM WND DMG     WICKES                  34.30N 94.34W
11/27/2005                   POLK               AR   LAW ENFORCEMENT

            TREES DOWN.

0310 PM     HAIL             10 E MENA               34.58N 94.06W
11/27/2005  1.75 INCH        POLK               AR   LAW ENFORCEMENT

&&

INIGUEZ
Local storm report, Nov 27, 4:30 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             5 W DARDANELLE          35.23N 93.25W
11/27/2005  0.88 INCH        YELL               AR   AMATEUR RADIO

            NICKEL SIZE HAIL AT MOUNT NEBO STATE PARK.

0420 PM     HAIL             ODEN                    34.62N 93.79W
11/27/2005  1.00 INCH        MONTGOMERY         AR   LAW ENFORCEMENT

&&

58
Local storm report, Nov 27, 4:37 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
437 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TORNADO          DARDANELLE              35.23N 93.17W
11/27/2005                   YELL               AR   AMATEUR RADIO

            TORNADO WAS SPOTTED ON THE GROUND WEST OF DARDANELLE.

&&

58
Local storm report, Nov 27, 4:57 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
457 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     KIRBY                   34.25N 93.63W
11/27/2005                   PIKE               AR   LAW ENFORCEMENT

            ROOF BLOWN OFF OF A CHICKEN HOUSE.

0445 PM     HAIL             NATHAN                  34.11N 93.81W
11/27/2005  1.75 INCH        PIKE               AR   LAW ENFORCEMENT

&&

58
Local storm report, Nov 27, 5:43 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
543 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND DMG     3 NE KIRBY              34.28N 93.60W
11/27/2005                   PIKE               AR   EMERGENCY MNGR

            POSSIBLE TORNADO. DAMAGE ALONG EBENEZER AND ROCK CREEK
            ROADS. HOUSE TRAILERS...SHOPS...SHEDS...AND CHICKEN
            HOUSES DAMAGED.

&&

28
Local storm report, Nov 27, 5:46 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     5 N ROYAL               34.59N 93.23W
11/27/2005                   GARLAND            AR   TRAINED SPOTTER

            DOCKS DESTROYED AND BOATS OVERTURNED AT BRADY MOUNTAIN
            MARINA. ALSO...REPORT OF PENNY SIZED HAIL.

0543 PM     FUNNEL CLOUD     SUNSHINE                34.47N 93.23W
11/27/2005                   GARLAND            AR   FIRE DEPT/RESCUE

            REPORT OF FUNNEL CLOUD MOVING NORTHEAST.

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 6:01 PM CSTTornado WarningLZKConway, Van Buren44 min
Nov 27, 6:08 PM CSTTornado WarningLZKBaxter, Marion37 min
Nov 27, 6:15 PM CSTTornado WarningLZKConway, Faulkner45 min
Nov 27, 6:24 PM CSTTornado WarningLZKFulton, Izard, Stone66 min
Nov 27, 6:30 PM CSTTornado WarningLZKSaline30 min
Nov 27, 6:36 PM CSTTornado WarningLZKGarland, Hot Spring, Saline54 min
Nov 27, 6:43 PM CSTTornado WarningLZKCleburne, Stone, Van Buren47 min
Nov 27, 6:47 PM CSTTornado WarningLZKFaulkner43 min
Nov 27, 7:23 PM CSTSevere Thunderstorm WarningLZKClark37 min
Nov 27, 7:25 PM CSTTornado WarningLZKFaulkner, Pulaski50 min
Nov 27, 7:29 PM CSTTornado WarningLZKIzard46 min
Nov 27, 7:30 PM CSTTornado WarningLZKCleburne, Stone45 min
Nov 27, 7:41 PM CSTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline64 min
Nov 27, 7:48 PM CSTTornado WarningLZKFulton, Sharp57 min
Nov 27, 8:02 PM CSTSevere Thunderstorm WarningLZKPulaski58 min
Nov 27, 8:15 PM CSTSevere Thunderstorm WarningLZKLonoke, White55 min
Nov 27, 8:19 PM CSTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp26 min
Nov 27, 8:29 PM CSTFlash Flood WarningLZKCleburne, Faulkner, Izard, Stone, Van Buren2 hr
Nov 27, 8:40 PM CSTTornado WarningLZKCleburne, Independence, White50 min
Nov 27, 8:50 PM CSTFlash Flood WarningLZKFulton, Sharp115 min
Nov 27, 8:54 PM CSTFlash Flood WarningLZKLonoke, Pulaski, Saline, White2 hr
Nov 27, 9:04 PM CSTSevere Thunderstorm WarningLZKLonoke26 min
Nov 27, 9:19 PM CSTSevere Thunderstorm WarningLZKWhite56 min
Nov 27, 9:20 PM CSTSevere Thunderstorm WarningLZKIndependence, Sharp40 min
Nov 27, 9:32 PM CSTSevere Thunderstorm WarningLZKLonoke, Pulaski43 min
Nov 27, 9:37 PM CSTSevere Thunderstorm WarningLZKIndependence23 min
Nov 27, 9:45 PM CSTSevere Thunderstorm WarningLZKJackson45 min
Nov 27, 9:49 PM CSTSevere Thunderstorm WarningLZKCleveland, Jefferson56 min
Nov 27, 10:08 PM CSTSevere Thunderstorm WarningLZKArkansas, Bradley, Drew, Jefferson, Lincoln67 min
Nov 27, 10:11 PM CSTSevere Thunderstorm WarningLZKJackson, Lonoke, Prairie, White, Woodruff64 min
Nov 27, 11:00 PM CSTSevere Thunderstorm WarningLZKMonroe45 min
Nov 27, 11:01 PM CSTSevere Thunderstorm WarningLZKDesha59 min
Nov 27, 11:15 PM CSTSevere Thunderstorm WarningLZKArkansas45 min

Nearby

Tornado Warnings in Arkansas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.